# SDR UPS01435676

- Difficulty date: April 21, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT CARGO - BILGE AREA STA 1750 STR 51R SURFACE CORROSION.  AFT CARGO - BS 1750-1770 STR 51R REPAIRED AS PER SRM 53-10-03 FIG 8.
